# SDR ZW0A0105705

- Difficulty date: July 22, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FROM STA 1041 TO 1145, AT LBL 16, THE LT TIE DOWN TRACK WAS CORRODED IN NUMEROUS LOCATIONS ALONG THE TRACK.
